# SDR ASAA2016010214590

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 28,613 hours, 8,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 72,767 hours, 34,119 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIR TEMP IN THE FLIGHT DECK WAS GRADUALLY GETTING WARMER. SUPPLY DUCT TEMP CONTROLLER CABIN WAS AT 40 DEGREES C.  WE TURNED CONTROLLER CABIN TEMP SELECTOR TO FULL COLD.  TEMP WENT TO 36 DEGREES C.  TEMP SELECTOR TO OFF,  TEMP WENT TO 40 DEGREES C. THEN USED QRH PROCEDURE, PAGE 2.7 AND TURNED THE TRIM AIR OFF.  WITH CONTROLLER CABIN TEMP SELECTOR FULL COLD, SUPPLY DUCT TEMP 35 DEGREES C.  MASTER CAUTION RECALL AIR CONDITION AND PACK LIGHTS ILLUMINATED. DUCT PRESSURE RT 45, LT 25, FL360.  ACFT GROUNDED. R & R LT PACK TCV REF AMM 21-51-10.  OPS CK GOOD.
